# SDR PIDA07061

- Difficulty date: December 20, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,727 hours, 26,112 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, DAMAGE NOTED ON THE LEFT ENGINE THRUST REVERSER LOWER DOOR FORWARD EDGE AT APPROXIMATELY 5 O'CLOCK POSITION.  REPAIRED PER PACE AIRLINES REPAIR PROCEDURE REPORT EA NR 78-348 DATED 12/14/07 WITH FAA DER APPROVED 8110-3 DATED 12/14/2007.
